Alert archive / Illinois / Flash Flood Warnings in 2024

Flash Flood Warning 42, NWS St. Louis, MO

July 16, 20246 counties in Illinois

NWS St. Louis, MO issued this flash flood warning at Jul 16, 2024, 7:54 AM CDT for 6 counties in Illinois. It was in force for 4 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 7:54 AM CDT (12:54 UTC)
Expired
Jul 16, 2024, 12:00 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 74 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 7:57 AM CDTRAIN 2.252 Se Trenton, IL
Jul 16, 8:51 AM CDTFLASH FLOODLebanon, ILUS Highway 50 closed due to flash flooding.
Jul 16, 9:00 AM CDTRAIN 3.013 Nw Aviston, IL24 hour total through 9 AM.
Jul 16, 9:11 AM CDTRAIN 31 W Swansea, IL
Jul 16, 9:45 AM CDTFLASH FLOODFreeburg, ILState Rt 13 flooded.
Jul 16, 9:55 AM CDTFLASH FLOOD1 Ene Scott Afb, ILMultiple roads at Scott Air Force Base are flooded.
Jul 16, 10:04 AM CDTRAIN 3.562 Se Trenton, IL
Jul 16, 10:52 AM CDTRAIN 2.562 Se Saint Rose, IL
Jul 16, 11:58 AM CDTRAIN 3.31Lebanon, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 57 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 179 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
179 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

048 
WGUS53 KLSX 161254
FFWLSX
ILC005-027-051-119-133-163-161700-
/O.NEW.KLSX.FF.W.0042.240716T1254Z-240716T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
754 AM CDT Tue Jul 16 2024

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Southeastern Bond County in south central Illinois...
  Western Clinton County in south central Illinois...
  Southwestern Fayette County in south central Illinois...
  Southeastern Madison County in southwestern Illinois...
  Northwestern Monroe County in southwestern Illinois...
  Saint Clair County in southwestern Illinois...

* Until noon CDT.

* At 754 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights, 
  Cahokia, Swansea, Shiloh, Waterloo, Columbia, Mascoutah, 
  Centreville, Breese, Lebanon, Freeburg, Caseyville, Washington 
  Park, Dupo, Millstadt and New Baden.

This includes Interstate 64 in Illinois between exits 9 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3851 9026 3855 9024 3861 9018 3864 9018
      3861 8978 3872 8964 3883 8914 3874 8914
      3874 8924 3852 8971 3847 8970 3831 8970
      3831 9026 3843 9028

FLASH FLOOD...RADAR INDICATED

$$

Fuchs
1 follow-up statement
083 
WGUS73 KLSX 161605
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1105 AM CDT Tue Jul 16 2024

ILC005-027-051-119-161615-
/O.CAN.KLSX.FF.W.0042.000000T0000Z-240716T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bond IL-Clinton IL-Fayette IL-Madison IL-
1105 AM CDT Tue Jul 16 2024

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BOND, WESTERN 
CLINTON AND SOUTHWESTERN FAYETTE COUNTIES IN SOUTH CENTRAL ILLINOIS 
AND SOUTHEASTERN MADISON COUNTY IN SOUTHWESTERN ILLINOIS...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 700 AM CDT Wednesday for 
portions of Illinois and east central Missouri.

A Flood Watch remains in effect until 700 AM CDT Wednesday for 
portions of Illinois and Missouri.

&&

LAT...LON 3851 9026 3855 9024 3861 9018 3864 9018
      3861 8978 3866 8972 3866 8971 3852 8971
      3849 8970 3831 8970 3831 9026 3843 9028

$$

ILC133-163-161700-
/O.CON.KLSX.FF.W.0042.000000T0000Z-240716T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe IL-Saint Clair IL-
1105 AM CDT Tue Jul 16 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT TODAY FOR 
NORTHWESTERN MONROE AND SAINT CLAIR COUNTIES IN SOUTHWESTERN 
ILLINOIS...

At 1105 AM CDT, emergency management reported thunderstorms 
producing heavy rain in Multiple roads are reported closed in Scott 
Air Force Base. Between 2 and 5 inches of rain have fallen. 
Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area. Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Emergency management reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  St. Louis, Belleville, O'Fallon, East St. Louis, Fairview Heights, 
  Cahokia, Swansea, Shiloh, Waterloo, Columbia, Mascoutah, 
  Centreville, Lebanon, Freeburg, Caseyville, Washington Park, Dupo, 
  Millstadt, New Baden and Scott AFB.

This includes Interstate 64 in Illinois between exits 9 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3851 9026 3855 9024 3861 9018 3864 9018
      3861 8978 3866 8972 3866 8971 3852 8971
      3849 8970 3831 8970 3831 9026 3843 9028

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Fuchs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 7:06 AM CDT, 48 minutes earlier. Its key messages:

  • A round of thunderstorms may bring locally heavy downpours and gusty winds through the morning. While some localized instances of both are possible this morning, this is not expected to be widespread.
  • While isolated to widely scattered showers may linger through the day, more significant storms are more likely this evening and overnight, mainly south of I-70. Heavy rain with localized flash flooding is the most likely hazard, and a Flood Watch has been issued for 7 PM tonight through 7 AM tomorrow. Isolated strong to severe wind gusts will also be possible.
  • While dangerous heat may linger across the Ozarks this afternoon, a cold front will bring heat relief and even well below average temperatures Wednesday through the end of the week.
Area forecast discussion, Jul 16, 7:06 AM CDT, 48 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
706 AM CDT Tue Jul 16 2024

.KEY MESSAGES...

- A round of thunderstorms may bring locally heavy downpours and
  gusty winds through the morning. While some localized instances
  of both are possible this morning, this is not expected to be
  widespread.

- While isolated to widely scattered showers may linger through
  the day, more significant storms are more likely this evening
  and overnight, mainly south of I-70. Heavy rain with localized
  flash flooding is the most likely hazard, and a Flood Watch has
  been issued for 7 PM tonight through 7 AM tomorrow. Isolated
  strong to severe wind gusts will also be possible.

- While dangerous heat may linger across the Ozarks this
  afternoon, a cold front will bring heat relief and even well
  below average temperatures Wednesday through the end of the
  week.

&&

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 350 AM CDT Tue Jul 16 2024

The primary item of interest in the immediate term continues to be a
slow-moving and expansive line of thunderstorms draped across
central Illinois, where it has finally begun to backbuild into
eastern portions of our forecast area as of 3:30 am. Within the core
of this line of storms, training storms with high rain rates have
produced exceptionally high rainfall and prompted flash flood
warnings. However, these more significant impacts have eluded our
forecast area thus far, and it appears somewhat unlikely that we
will observe impacts of this magnitude locally this morning,
although some locally heavy rain and flooding will be possible.

Another possibility is for redevelopment farther to the west across
northeast and central Missouri. There is some moisture pooling ahead
of an advancing cold front in these areas, and CAMs have somewhat
inconsistently produced some redeveloping storms in these areas as a
modest low level jet intensifies over the next few hours. So far
this has not materialized, and latest trends have been to back off
from this development. There is also not much in the way of
kinematic support for this, aside from modest convergence along the
nose of the aforementioned low level jet.

In any case, whatever storms do manage to develop (including those
that are ongoing) will do so within a moisture-rich (2 - 2.25 inch
PWAT) and unstable environment (MUCAPE 2500-3500 J/kg), albeit with
only marginal wind shear (30-35kt effective shear). As such, storms
are likely to be capable of producing heavy rain rates, and even
some localized training given the orientation of the LLJ. The
primary question at this point, though is whether enough convection
can develop at this point to tap into the thermodynamic environment.
At this stage, confidence is low that this will materialize, but it
can't be completely ruled out just yet.

During the day today, both a composite outflow boundary and cold
front will slide southward through the area, the speed of which may
be augmented by lingering thunderstorms from this morning should
they materialize. There is quite a bit of variability in progression
of the outflow boundary in particular, and this is clearly shown by
large ensemble temperature spreads. Recent CAMs are also very
inconsistent with developing convection and its outflow, and this
feature and has recently swung dramatically from widespread
convection and outflow (cool), to almost no new convection and a
much slower and weaker boundary (hot). It is possible that this
front will push far enough south by mid afternoon to significantly
limit our heat potential across the Ozarks, but this remains highly
uncertain and will depend on how convection develops this morning.
On the other hand, more limited convection and weaker outflow may
speed up the redevelopment of storms later this afternoon and
evening, which has some support in the latest runs of the highly
variable HRRR.

Regarding the latter, it still appears that the cold front will sink
into our southern areas by this evening, and the combination of
forcing from a subtle shortwave and strengthening low-level jet will
trigger another round of thunderstorms. This signal has been a bit
more consistent than tonight's activity, although the timing
continues to shift. Latest trends have been to speed up its
development into this evening, and we will have to watch closely in
the event that this timing needs to be sped up to this afternoon.
Whenever storms to manage to develop though, storm motions parallel
to the stalled cold front will support training thunderstorms, and a
moisture-rich environment will once again support high rain
rates. While there remains some timing/location uncertainty, we
have high enough confidence to issue a Flash Flood Watch from 7 pm
tonight to 7 am tomorrow for parts of the Ozarks and southern
Illinois, which is where we think the greatest likelihood of
training thunderstorms exists. Still, adjustments in both time
and space may be needed, particularly if storms develop earlier in
the day or farther to the north. While our current deterministic
QPF forecast QPF is underwhelming, high resolution ensemble
forecast (HREF) data supports narrow corridors of 2 to 4 inch
rainfall totals, with a few pockets as high as 5 to 6 inches also
present. This aligns with the forecast environment, even if it
remains somewhat uncertain exactly when and where it will occur.

Meanwhile, the potential for other severe thunderstorm hazards
appears less likely due to steadily weakening upper level support
and more marginal instability during the evening. Still, we can't
rule out some isolated strong wind gusts this evening,
particularly with any bowing segments that manage to develop. The
potential for severe storms may also be slightly higher if storms
develop earlier in the afternoon when both instability and bulk
wind shear are likely to be maximized.

Otherwise, storms are likely to diminish sometime Wednesday morning,
and the cold front/outflow will continue to push south of the area.
By Wednesday afternoon, some lingering post-frontal instability may
support isolated shower/thunderstorm development across mainly the
Ozarks and southern Illinois, but confidence is low regarding this
potential. Most of the area is likely to remain dry Wednesday, with
a significant cooldown into the low 80s expected as well.

BRC

&&

.LONG TERM...  (Wednesday Night through Monday)
Issued at 350 AM CDT Tue Jul 16 2024

The long-term discussion will be mercifully much shorter, as the
pattern will shift dramatically to one featuring high pressure and
well below average temperatures Thursday through at least the end of
the weekend. This trend will begin Wednesday as previously
discussed, but from Thursday onward northwest flow aloft and a large
area of surface high pressure will sink into the area, ushering in
significant negative temperature anomalies. In fact, both the NAEFS
and ECMWF ensemble mean 850mb temperatures drop to below the 3rd
percentile by Thursday, and negative anomalies persist through the
end of the weekend. This is highly likely to support a prolonged
period of below average temperatures, and is corroborated by an
extended period of narrow forecast temperature spreads in the upper
70s to low 80s that persists through the end of the weekend.

Meanwhile, this pattern also overwhelmingly favors dry conditions
from Thursday through the end of the weekend, with precipitation
chances drifting upwards early next week as the pattern finally
shows some signs of shifting.

BRC

&&

.AVIATION...  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 658 AM CDT Tue Jul 16 2024

Primary concern during the 12Z TAF will be the potential for
multiple rounds of thunderstorms. The first round is ongoing and
primarily impacting the St. Louis metro area terminals, with
lightning and heavy rain as the primary hazards. Visibility
reductions and ceiling reductions will be possible periodically
for a few hours this morning, but storms are likely to move south
and diminish prior to noon. After a lull in the early afternoon,
another round of thunderstorms will be possible in the evening,
which may impact I-70 corridor terminals. Confidence is low
regarding whether these storms will develop this far north.
Finally, lowering ceilings are likely this evening and overnight
as a cold front moves through the area, potentially reducing
ceilings to MVFR levels or possibly lower at I-70 terminals. At
UIN, most of these impacts are likely to remain south of the
terminal today, but a stray shower or thunderstorm can't be ruled
out.

BRC

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from this evening through Wednesday morning for
     Crawford MO-Iron MO-Madison MO-Reynolds MO-Saint Francois
     MO-Sainte Genevieve MO-Washington MO.

     Heat Advisory until 8 PM CDT this evening for Crawford MO-Iron
     MO-Madison MO-Reynolds MO-Saint Francois MO-Sainte
     Genevieve MO-Washington MO.

IL...Flood Watch from this evening through Wednesday morning for
     Marion IL-Randolph IL-Washington IL.

     Heat Advisory until 8 PM CDT this evening for Randolph IL.

&&

WFO LSX
Hazardous weather outlook, Jul 16, 4:06 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
406 AM CDT Tue Jul 16 2024

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-170915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
406 AM CDT Tue Jul 16 2024

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

There is a chance for thunderstorms throughout the day and overnight,
with the greatest coverage expected early this morning and this
evening. Locally heavy rain and flash flooding will be possible,
particularly this evening and overnight. Isolated damaging wind gusts
will also be possible.

Dangerous heat may also linger across the Ozarks today, with heat
index values approaching 105 degrees in the afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A few thunderstorms may linger into Wednesday morning across the
Ozarks and southern Illinois, and a few weaker storms may develop in
these areas again in the afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

19

In the hours before

Local storm report, Jul 16, 5:29 AM CDT, 2 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
529 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     Hail             Rensselaer              39.67N 91.55W
07/16/2024  M1.25 Inch       Ralls              MO   911 Call Center

            Sent via NWSChat with picture, time reported
            from 911 call center.

&&

MRB
Local storm report, Jul 16, 6:40 AM CDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
640 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     Flash Flood      2 WSW Beaucoup          38.34N 89.32W
07/16/2024                   Washington         IL   Emergency Mngr

            Rt 15 under 1 foot of water and impassible.

&&

MRB
Local storm report, Jul 16, 6:42 AM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
642 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 AM     Flash Flood      2 W Cartter             38.54N 88.94W
07/16/2024                   Marion             IL   Emergency Mngr

            St. Route 37 at Cartter Rd impassible due to
            flood water.

&&

MRB
Local storm report, Jul 16, 7:23 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
723 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     Flash Flood      1 NNE Nashville         38.37N 89.37W
07/16/2024                   Washington         IL   Public

            Flooded roadway, about 5 inches deep.

&&

MRB
Local storm report, Jul 16, 7:28 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
728 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 AM     Flash Flood      3 E Salem               38.63N 88.90W
07/16/2024                   Marion             IL   Emergency Mngr

            US 50 east of Salem flooded and impassible.

&&

MRB
Local storm report, Jul 16, 7:53 AM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
753 AM CDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     Flash Flood      Nashville               38.35N 89.38W
07/16/2024                   Washington         IL   Emergency Mngr

            Numerous roads closed throughout the county
            due to flash flooding. Sewers are backing
            up.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:17 AM CDTFlood WatchLSXBond, Calhoun, Clinton, Fayette, Greene, Jersey and 9 more29 hr
Jul 16, 4:20 AM CDTAreal Flood AdvisoryLSXPike27 min
Jul 16, 4:28 AM CDTAreal Flood AdvisoryLSXBond, Montgomery3 hr
Jul 16, 4:33 AM CDTAreal Flood AdvisoryLSXFayette25 min
Jul 16, 4:47 AM CDTFlash Flood WarningLSXPike3 hr
Jul 16, 4:51 AM CDTFlash Flood WarningLSXMontgomery3 hr
Jul 16, 4:58 AM CDTFlash Flood WarningLSXFayette3 hr
Jul 16, 5:13 AM CDTAreal Flood AdvisoryLSXFayette, Marion3 hr
Jul 16, 5:19 AM CDTAreal Flood AdvisoryLSXGreene3 hr
Jul 16, 5:30 AM CDTFlash Flood WarningLSXMarion3 hr
Jul 16, 5:58 AM CDTAreal Flood AdvisoryLSXClinton, Washington39 min
Jul 16, 6:37 AM CDTFlash Flood WarningLSXClinton, Washington10 hr
Jul 16, 6:44 AM CDTFlash Flood WarningLSXMarion9 hr
Jul 16, 8:59 AM CDTAreal Flood AdvisoryLSXMonroe, Randolph, Saint Clair34 min
Jul 16, 9:18 AM CDTAreal Flood WarningLSXMarion6 hr
Jul 16, 9:33 AM CDTFlash Flood WarningLSXMonroe, Randolph, Saint Clair3 hr
Jul 16, 10:43 AM CDTFlash Flood WarningLSXCalhoun3 hr
Jul 16, 10:51 AM CDTSevere Thunderstorm WarningLSXCalhoun54 min
Jul 16, 11:35 AM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Madison3 hr
Jul 16, 12:01 PM CDTFlash Flood WarningLSXMadison, Monroe, Saint Clair3 hr
Jul 16, 12:31 PM CDTFlash Flood WarningLSXRandolph3 hr
Jul 16, 2:48 PM CDTRiver Flood WarningLSXMonroe, Saint Clair4 days
Jul 16, 3:39 PM CDTAreal Flood AdvisoryLSXMarion7 hr
Jul 16, 4:43 PM CDTAreal Flood WarningLSXClinton, Washington12 hr
Jul 16, 5:42 PM CDTRiver Flood WarningLSXMadison4 days

Nearby

Flash Flood Warnings in Illinois, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.